Posted 6/8/2017 10:41 AM (GMT -6)
I go back and forth with my allergy meds all the time. Sometimes I swear they help, other times I think they exacerbate the problems. That said, I've been suspicious of Flonase myself. I don't have typical allergies. My nose rarely runs, and I don't sneeze often. I think my problems are deeper in my upper sinuses. I do get dizziness, ear ringing (may be age related), eye dryness, and headaches behind my eye, along with a stuffiness that isn't obvious unless I try to breathe deeply through my nose, particularly the right side. Recently I believe that either Zyrtec, or Flonase, or possibly both actually affected my vision. Oh, I'm editing to add fatigue.That's been a big problem, and I really think it's allergy related, and tied to the "stuffiness" in my head.
Anyway, sorry this is not exactly helpful, but I do think Flonase can cause some problems. If you google side effects, you'll find others in our club.
I have yet to latch onto something that truly works, other than maybe Sudafed Pain and Pressure (which I save for really bad days), which probably isn't something one should be taking daily. Most days I just muddle through.